Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Tallahassee, FL

June 21, 2023Irwin County, Turner County, Georgia

NWS Tallahassee, FL issued this special weather statement at Jun 21, 2023, 12:07 PM EDT for Irwin County, Turner County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2023, 12:07 PM EDT (16:07 UTC)
Expired
Jun 21, 2023, 1:00 PM EDT
In force
53 min
Issued by
NWS Tallahassee, FL
Hail
0.25 in
Wind
40

Counties Irwin County, GA, Turner County, GA

The radar

The Moody AFB radar (KVAX), 88 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

970 
WWUS82 KTAE 211607
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
1207 PM EDT Wed Jun 21 2023
 
GAZ127>131-148-211700-
Berrien GA-Tift GA-Worth GA-Irwin GA-Turner GA-Ben Hill GA-
1207 PM EDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of Irwin, north central
Berrien, Turner, northeastern Tift, western Ben Hill and northeastern
Worth Counties through 100 PM EDT...

At 1207 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Sylvester to near Alapaha.
Movement was northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Fitzgerald, Ashburn, Ocilla, Mystic, Worth, Sycamore, Rebecca,
Gladys, Amboy, Osierfield, Harding, Waterloo, Pinetta, Inaha,
Irwinville, Hobby, Turner Co Airport, Irwinville Airport, Wray and
Abba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3184 8330 3177 8338 3166 8301 3164 8301
      3161 8306 3155 8306 3148 8311 3146 8315
      3144 8314 3141 8314 3139 8312 3140 8314
      3169 8394 3181 8383 3180 8380 3180 8361
      3185 8361
TIME...MOT...LOC 1607Z 231DEG 8KT 3167 8386 3143 8318 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

33

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 21, 11:14 AM EDT, 53 minutes earlier.

Area forecast discussion, Jun 21, 11:14 AM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1114 AM EDT Wed Jun 21 2023

...New UPDATE...

.UPDATE...
Issued at 1105 AM EDT Wed Jun 21 2023

12Z KTAE sounding came in with a PW of 1.78 inches and about 30
knots of deep-layer shear. We have had isolated severe storms
this morning over Tallahassee and near Valdosta. These storms have
also produced heavy rain, but so far, reports of flooding have
been limited. The persistent upper level low is spinning over
northern Alabama and Georgia with a surface low over southern
Alabama. The latter is pulling plenty of moisture into the region
from the gulf. With upper level energy pivoting across the region
on the south side of the upper low, lift will be enhanced over the
region. So, once the morning activity moves south and east of the
region, we do expected another round of storms to develop this
afternoon as western areas get breaks in the clouds and begin to
heat up and destabilize. Flooding rain and marginally severe
storms will remain a concern.

&&

.NEAR TERM...
(Today and tonight)
Issued at 458 AM EDT Wed Jun 21 2023

After a fairly dry Tuesday, rain and thunderstorms return for
Wednesday. Shower and thunderstorm activity should start off
isolated to scattered in nature this morning and become widespread
throughout the afternoon. PWATs for today are forecast to range from
1.9 to 2.2 inches. This combined with potentially slow moving or
training storms, may lead to heavy down pours and flooding. Outside
of the rain threat, we may observe some strong to severe storms
capable of producing damaging winds. Cloud cover should limit
temperature growth and keep highs in the low to mid 80s. Lows will
be toasty and in the upper 60s to low 70s.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 458 AM EDT Wed Jun 21 2023

A cutoff low will slowly meander its way around eastern CONUS
throughout the short term. As it pulls in relatively drier air from
the NW, we'll finally see our PWATs come down below 2 inches,
although, they'll still be around 1.5 to 2 inches. When combined
with an 800mb flow of 20 to 30 kts the potential for some strong to
severe storms is still possible. The flow is strongest over the FL
Big Bend into SW and south central Georgia and weaker to the west.
As this cutoff low spins it will provide consistent upper-level
support for ascent. This will result in several rounds/bursts of
convection throughout the day. The general motion for storms will be
to move from the SW to the NE, toward the low pressure center. This
has the potential to induce flooding as storms train over the same
area.

Expect daytime highs generally in the mid to upper 80s with
overnight lows generally in the upper 60s to low 70s.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 458 AM EDT Wed Jun 21 2023

An end to the current large scale pattern looks move in this
weekend. As the cutoff low gets absorbed back into the main flow,
some relatively drier northerly air looks to move in this weekend.
PWATs between an inch and 1.5 inches will move into the region from
the NW, thus lowering our PoPs to being generally between 30 and 50%
on Sunday. A more summertime-like pattern is expected for Sunday. By
Monday a trough looks to dive down across eastern CONUS, once again
pulling in southwesterly flow and elevating our moisture across the
region ahead of a cold front. Luckily, it appears that this time the
front will move through quickly with relatively drier and quieter
weather moving into the region by midweek.

Expect daytime highs generally in the upper 80s to low 90s with
overnight lows generally in the low to mid 70s

&&

.AVIATION...
(12Z TAFS)
Issued at 623 AM EDT Wed Jun 21 2023

Kind of a tough forecast for the next 24 hours as we remain under
the influence of an upper-level low. This morning, we're watching
convection over the Gulf and portions of the FL Panhandle.
Satellite also shows some low cloud or fog outside of the high
cloud. Current thinking is most TAF sites should be precip free,
with patchy fog and/or stratus being possible for the next couple
of hours. Expect stratus to bring MVFR to IFR cigs if it occurs.

Later this morning isolated to scattered showers and
thunderstorms will start to develop at or around this time time.
Precipitation becomes more widespread for the afternoon and
evening, which will bring periods of TSRA. Expect cigs and vis to
vary between MVFR to LIFR pending the strength of the storm.
Outside of storms, expect VFR conditions for the afternoon.
Thunder chances may begin to wane after sunset, though wet weather
is looking to prevail for a few hours. After that we could see
another night of stratus.

&&

.MARINE...
Issued at 458 AM EDT Wed Jun 21 2023

Elevated southwesterly flow will continue through the next few days
over the marine areas with conditions near or just above Small Craft
Advisory levels through tonight. Conditions will then gradually
improve through the end of the work week with conditions below
headline criteria expected for the weekend.

&&

.FIRE WEATHER...
Issued at 458 AM EDT Wed Jun 21 2023

Minimal fire weather concerns as wet weather continues across the
tri-state region. The exception being possible pockets of high
dispersions across the FL counties on Thursday. Widespread wetting
rain is expected with flooding being possible as well. Conditions
may start to warm and dry out by the weekend.

&&

.HYDROLOGY...
Issued at 458 AM EDT Wed Jun 21 2023

The overall wet pattern is forecast to continue for the next couple
of days across the region. WPC has portions of the area in a Slight
Risk for excessive rainfall for today and Thursday (and marginal
risk beyond that). A widespread 3-5 inches of additional rain is
expected for many areas, with locally heavier amounts.
Localized flash flooding will be possible over the next few days in
areas that receive the higher rainfall totals. Area rivers are
reacting to recent rainfall, but largely remaining below flood stage
(outside of parts of the Ochlockonee River).

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   85  71  86  72 /  90  80  90  60
Panama City   85  73  86  75 /  90  80  80  60
Dothan        84  69  85  69 /  90  60  80  50
Albany        82  68  84  69 / 100  70  90  50
Valdosta      83  69  84  70 /  80  80  90  60
Cross City    83  71  86  72 / 100  70  90  70
Apalachicola  83  74  85  75 /  90  80  90  70

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007>019-026>029-034-
     108-112-114-115-118-127-128-134.

     High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...Flood Watch through Friday evening for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through Friday evening for ALZ065>069.

GM...Small Craft Advisory until 8 PM EDT this evening for GMZ730-755-
     765-775.

&&

UPDATE...Wool
NEAR TERM...KR
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...KR
MARINE...Oliver
FIRE WEATHER...KR
HYDROLOGY...Camp

In the hours before

Special weather statement, Jun 21, 10:51 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1051 AM EDT Wed Jun 21 2023

FLZ017-027-118-127-211515-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Wakulla FL-Leon FL-
1051 AM EDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of northeastern Wakulla,
southwestern Jefferson and south central Leon Counties through 1115
AM EDT...

At 1051 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crawfordville to 6 miles southeast of St.
Marks. Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodville, St. Marks, Crawfordville, Wakulla, Newport, Shadeville,
Port Leon, Hyde Park, Natural Bridge, Vereen, Plum Orchard and
Wakulla Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3017 8436 3033 8418 3023 8407 3021 8408
      3019 8407 3019 8403 3016 8400 3006 8419
TIME...MOT...LOC 1451Z 212DEG 15KT 3020 8429 3008 8417

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 21, 11:15 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1115 AM EDT Wed Jun 21 2023

FLZ028-029-034-128-134-211600-
Coastal Dixie FL-Inland Taylor FL-Inland Dixie FL-Coastal Taylor FL-
Lafayette FL-
1115 AM EDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of Lafayette,
northwestern Dixie and southeastern Taylor Counties through NOON
EDT...

At 1115 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dowling Park to 15 miles southwest of Mayo
to near Steinhatchee. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mayo, Steinhatchee, Cross City, Horseshoe Point, Horseshoe Beach,
Tennille, Cooks Hammock, Shamrock, Clara, Buckville, Jena, Alton,
Mayo Junction, Hines, Jonesboro, Grady and San Pedro Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2989 8293 2942 8330 2963 8353 2983 8335
      3019 8329 3023 8325 3018 8325 3017 8323
      3011 8323 3010 8318 3011 8316 3010 8313
      3010 8312 3009 8311 3008 8307 3001 8300
      2999 8296 2996 8295 2996 8293 2994 8292
TIME...MOT...LOC 1515Z 225DEG 43KT 3018 8325 2985 8330 2971 8341

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 21, 11:17 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1117 AM EDT Wed Jun 21 2023

FLZ017-018-027-028-118-127-128-211545-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Inland Wakulla FL-Coastal Taylor FL-Leon FL-
1117 AM EDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of northeastern Wakulla,
southwestern Jefferson, northwestern Taylor and southeastern Leon
Counties through 1145 AM EDT...

At 1117 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodville to 7 miles southeast of St.
Marks. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, St. Marks, Wakulla, Newport, Cody, Hells Half
Acre, Leon Sinks, Lake Munson, Wakulla Springs, Cabbage Grove, Eight
Mile Pond, Thomas City, Scanlon, Waukeenah, Wacissa, Wacissa Springs,
Natural Bridge, Goose Pasture and Chaires Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3035 8437 3048 8396 3009 8378 3004 8420
TIME...MOT...LOC 1517Z 252DEG 34KT 3034 8421 3011 8409

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 21, 11:33 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1133 AM EDT Wed Jun 21 2023

GAZ123>127-144-145-211615-
Worth GA-Baker GA-Lee GA-Dougherty GA-Terrell GA-Mitchell GA-
Calhoun GA-
1133 AM EDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of Dougherty, north
central Mitchell, southern Lee, northeastern Baker, eastern Calhoun,
southeastern Terrell Counties in southwestern Georgia and
northwestern Worth Counties in south central Georgia through 1215 PM
EDT...

At 1132 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albany to near Leary to near Morgan. These
storms were nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newton, Morgan, Leesburg, Albany, Putney, Leary, East Albany, Marine
Corps Logistics Base, Turner City, Walker, Sasser, Stocks, Radium
Springs, Forrester, Lockett Crossing, South Albany, Southwest Ga
Regional A/P, Palmyra, Holt and Clarks Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3175 8394 3146 8408 3124 8437 3154 8473
      3176 8426
TIME...MOT...LOC 1532Z 277DEG 3KT 3166 8417 3144 8443 3150 8464

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 21, 11:53 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1153 AM EDT Wed Jun 21 2023

FLZ029-034-134-211645-
Coastal Dixie FL-Inland Dixie FL-Lafayette FL-
1153 AM EDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of south central
Lafayette and Dixie Counties through 1245 PM EDT...

At 1153 AM EDT, Doppler radar was tracking a strong thunderstorm near
Horseshoe Point, or 11 miles south of Steinhatchee, moving northeast
at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cross City, Horseshoe Point, Horseshoe Beach, Shamrock, Hines,
Jonesboro, Cross City Airport, Eugene and Fletcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2970 8296 2966 8295 2964 8296 2963 8297
      2961 8297 2939 8336 2943 8342 2950 8347
      2955 8348 2990 8309 2974 8294 2973 8295
      2972 8294 2972 8296 2970 8294
TIME...MOT...LOC 1553Z 232DEG 28KT 2951 8338

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 21, 12:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1207 PM EDT Wed Jun 21 2023

GAZ127>131-148-211700-
Berrien GA-Tift GA-Worth GA-Irwin GA-Turner GA-Ben Hill GA-
1207 PM EDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of Irwin, north central
Berrien, Turner, northeastern Tift, western Ben Hill and northeastern
Worth Counties through 100 PM EDT...

At 1207 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Sylvester to near Alapaha.
Movement was northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fitzgerald, Ashburn, Ocilla, Mystic, Worth, Sycamore, Rebecca,
Gladys, Amboy, Osierfield, Harding, Waterloo, Pinetta, Inaha,
Irwinville, Hobby, Turner Co Airport, Irwinville Airport, Wray and
Abba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3184 8330 3177 8338 3166 8301 3164 8301
      3161 8306 3155 8306 3148 8311 3146 8315
      3144 8314 3141 8314 3139 8312 3140 8314
      3169 8394 3181 8383 3180 8380 3180 8361
      3185 8361
TIME...MOT...LOC 1607Z 231DEG 8KT 3167 8386 3143 8318

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

33

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:47 AM EDTFlood WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more63 hr
Jun 21, 5:11 AM EDTSpecial Marine WarningTAE94 min
Jun 21, 6:51 AM EDTSpecial Marine WarningTAE84 min
Jun 21, 7:50 AM EDTSpecial Marine WarningTAE85 min
Jun 21, 8:14 AM EDTSpecial Marine WarningTAE3 hr
Jun 21, 8:19 AM EDTSpecial Weather StatementTAEWakulla41 min
Jun 21, 8:48 AM EDTSpecial Weather StatementTAELeon42 min
Jun 21, 8:57 AM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon33 min
Jun 21, 9:12 AM EDTAreal Flood AdvisoryTAEGadsden, Leon2 hr
Jun 21, 9:16 AM EDTSpecial Marine WarningTAE119 min
Jun 21, 9:28 AM EDTSpecial Weather StatementTAEMadison47 min
Jun 21, 9:30 AM EDTSevere Thunderstorm WarningTAEGadsden, Leon30 min
Jun 21, 9:45 AM EDTFlash Flood WarningTAEGadsden, Leon101 min
Jun 21, 9:57 AM EDTSevere Thunderstorm WarningTAEMadison48 min
Jun 21, 10:00 AM EDTSevere Thunderstorm WarningTAELeon45 min
Jun 21, 10:02 AM EDTFlash Flood WarningTAELeon85 min
Jun 21, 10:31 AM EDTAreal Flood AdvisoryTAELeon67 min
Jun 21, 10:42 AM EDTSpecial Weather StatementTAEMadison33 min
Jun 21, 10:51 AM EDTSpecial Weather StatementTAEWakulla24 min
Jun 21, 11:15 AM EDTSpecial Weather StatementTAEDixie, Lafayette45 min
Jun 21, 11:17 AM EDTSpecial Weather StatementTAEJefferson28 min
Jun 21, 11:52 AM EDTSpecial Marine WarningTAE38 min
Jun 21, 11:53 AM EDTSpecial Weather StatementTAEDixie52 min
Jun 21, 12:26 PM EDTSpecial Weather StatementTAEWashington34 min
Jun 21, 12:38 PM EDTSevere Thunderstorm WarningTAEWalton, Washington52 min
Jun 21, 1:30 PM EDTSpecial Weather StatementTAEWashington45 min
Jun 21, 2:13 PM EDTSpecial Weather StatementTAEJackson32 min
Jun 21, 2:43 PM EDTSpecial Weather StatementTAEWalton32 min
Jun 21, 3:25 PM EDTSpecial Weather StatementTAEWashington35 min
Jun 21, 3:54 PM EDTSpecial Weather StatementTAEWashington36 min
Jun 21, 4:30 PM EDTSpecial Weather StatementTAEBay45 min
Jun 21, 4:59 PM EDTSpecial Weather StatementTAELiberty46 min
Jun 21, 5:04 PM EDTSevere Thunderstorm WarningTAECalhoun, Franklin, Gulf, Liberty, Wakulla37 min
Jun 21, 5:14 PM EDTSevere Thunderstorm WarningTAELeon, Liberty, Wakulla76 min
Jun 21, 6:10 PM EDTTornado WarningTAEWakulla16 min
Jun 21, 6:29 PM EDTSpecial Marine WarningTAE2 hr
Jun 21, 6:34 PM EDTSpecial Weather StatementTAEWakulla71 min
Jun 21, 7:21 PM EDTSpecial Weather StatementTAEMadison, Taylor54 min
Jun 21, 7:47 PM EDTSpecial Weather StatementTAELafayette, Taylor43 min
Jun 21, 7:53 PM EDTSpecial Marine WarningTAE3 hr
Jun 20, 9:25 PM EDTSpecial Weather StatementTAELanier, Lowndes65 min
Jun 20, 9:36 PM EDTSpecial Weather StatementTAELanier54 min
Jun 20, 9:39 PM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes66 min
Jun 20, 10:05 PM EDTSpecial Weather StatementTAEBerrien, Cook, Irwin, Tift, Turner, Worth40 min
Jun 20, 10:32 PM EDTSevere Thunderstorm WarningTAEBerrien, Lanier43 min
Jun 20, 10:39 PM EDTSpecial Weather StatementTAETurner, Worth51 min
Jun 20, 11:06 PM EDTAreal Flood AdvisoryTAETurner, Worth114 min
Jun 20, 11:29 PM EDTAreal Flood AdvisoryTAELee, Quitman, Randolph, Terrell, Worth2 hr
Jun 20, 11:30 PM EDTSpecial Weather StatementTAEBen Hill, Irwin45 min
Jun 21, 3:05 AM EDTSpecial Weather StatementTAEEarly40 min
Jun 21, 10:56 AM EDTAreal Flood AdvisoryTAELee, Terrell2 hr
Jun 21, 11:33 AM EDTSpecial Weather StatementTAEBaker, Calhoun, Dougherty42 min
Jun 21, 12:01 PM EDTFlash Flood WarningTAEDougherty3 hr
Jun 21, 12:15 PM EDTSpecial Weather StatementTAEDougherty45 min
Jun 21, 12:51 PM EDTSpecial Weather StatementTAEBen Hill24 min
Jun 21, 12:58 PM EDTAreal Flood AdvisoryTAEEarly2 hr
Jun 21, 1:26 PM EDTFlash Flood WarningTAEEarly3 hr
Jun 21, 2:55 PM EDTSpecial Weather StatementTAEEarly35 min
Jun 21, 3:03 PM EDTFlash Flood WarningTAEEarly, Miller, Seminole3 hr
Jun 21, 3:17 PM EDTSpecial Weather StatementTAEEarly28 min
Jun 21, 4:41 PM EDTSpecial Weather StatementTAEMiller, Seminole34 min
Jun 21, 12:45 AM EDTSpecial Weather StatementTAEDale45 min
Jun 21, 1:29 AM EDTSpecial Weather StatementTAEHenry46 min
Jun 21, 1:39 AM EDTSpecial Weather StatementTAECoffee36 min
Jun 21, 2:15 AM EDTSpecial Weather StatementTAEHenry45 min
Jun 21, 2:17 AM EDTSpecial Weather StatementTAECoffee43 min
Jun 21, 2:42 PM EDTSpecial Weather StatementTAEGeneva33 min
Jun 21, 3:07 PM EDTSpecial Weather StatementTAEHouston38 min
Jun 21, 3:44 PM EDTSpecial Weather StatementTAEDale, Henry, Houston46 min
Jun 21, 4:21 PM EDTAreal Flood AdvisoryTAEDale, Henry25 min
Jun 21, 4:46 PM EDTFlash Flood WarningTAEDale, Henry119 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.